# SDR SWAA961232

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RT WING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK PER BOEING M/M.
